Discontinuing a bad antidepressant during nofap
Nofap is stopping masturbation and porn, and I'm also discontinuing an antidepressant after accidentally going without it a few days due to running out and my mom not driving me there to get it due to it being closed day after day by the time she got home or was finished with her naps, and me noticing positive side effects, as well as remembering negative side effects of the med despite my doctor's opinions which contradict mine. I feel awful. I've been getting needy too. Whereas before, thanks to nofap and my own self improvement, I've been more positive and upbeat. But I think that may be a smartphone addiction as I'm going through dopamine withdrawal. Yet when I got my med from the pharmacy from walking on the way back home I started getting intense suicidal thoughts, as I started to remember the times I creeped girls out and even scared the hell out of the them by mistake. Not because I was "rejected" but because I made them feel uncomfortable and violated their rights. But the suicidal thoughts are gone now. Just checkin in.